Steroid induced rosacea accutane

Finding proper treatment can be difficult - while a dermatologist may understand the complexities of treating the facial skin of rosacea, they lack the training and expertise required to address the symptoms of rosacea involving the eyes. To address the symptoms of eye rosacea, an ophthalmologist would be recommended. Keep in mind though that while they specialize in the treatment of ocular conditions including those involving rosacea, they may not always be aware of the skin symptoms of rosacea and therefore may not link the involvement of ocular and skin in the same condition making it challenging to co-ordinate a treatment plan.

Hot spicy herbs, seasonings, vinegars, spices, peppers and hot sauces all act as vascular dilators causing an increase in facial redness and a heated facial flush. Other foods that rank high as culprits that increase facial flushing include citrus juices and fruits, tomatoes, figs, red plums, bananas, chocolates and cheese. Dairy products such as milk, sour cream, ice cream, yogurt, and smoothies; vegetables including spinach, avocados, eggplant, a variety of broad-leaf pods and beans such as peas, navy beans or butter beans may cause vascular dilatation or facial flushing for some people.

It started out when I was a teen in highschool, I kept breaking out (normal hormonal acne stuff) and I got tired and decided to use a steroid cream on my face. My aunt gave me a steroid cream "Dermovate" and that's when my steroid cream journey began. I've been using that stuff on my face for years now. I barely stopped using steroid creams this September and started breaking out in these red-like-pimples. I went to the doctor at my school (since I'm away for college) and he prescribed me a Tretinoin Cream (to use at night), Clindamycin solution (to use in the morning) and doxycyclin pills. I followed the instructions that the doctor gave me for 3 weeks and then stopped using because I was getting flaky and I was dumb enough to think that it wouldn't work.

Steroid induced rosacea accutane

steroid induced rosacea accutane


steroid induced rosacea accutanesteroid induced rosacea accutanesteroid induced rosacea accutanesteroid induced rosacea accutanesteroid induced rosacea accutane